# SDR ASAA2022112240899

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,908 hours, 13,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L-2 DOOR HAS INCORRECT LENS PER ASA T/C 78233008. GROUNDED - YES. REMOVED AND REPLACED LENS.
